# SDR CA010313022

- Difficulty date: March 5, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 76,446 hours
- Engine: Pwa JT8D9A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 5701802
- Condition: Separated
- Location: Te Flap Actuator
- Component: Te Flap Actuator, 2751281
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING CREW WAS NOT ABLE TO RETRACT THE WING FLAPS ABOVE 1 UNIT. UPON INVESTIGATION THE NR 3 FLAP TRANSMISSION SCREWJACK WAS FOUND SEPARATED FROM THE TRANSMISSION AT THE UNIVERSAL JOINT. THE FLAP TRANSMISSION AND SCREWJACK ASSEMBLY WAS BOTH REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
